# SDR 2005FA0000113

- Difficulty date: October 19, 2004
- Submitted: February 23, 2005
- Operation: General aviation
- Aircraft: N248FX
- Make and model: Lear 60LEAR
- Aircraft serial: 188
- Aircraft time: 4,051 hours, 2,868 cycles
- Engine: Pwa PW305A
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Piston
- Part number: 60411022
- Condition: Damaged
- Location: Rt Mlg Strut
- Part time: 4,051 hours
- Component: Strut
- Component part number: 6041100036
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 3000 LANDING INSPECTION OF MLG UPPER BEARINGS AND RETENSION PINS, FOUND RT MLG PISTON TO HAVE A SECTION OF CHROME MISSING APPROX .250 INCH X .10 INCH AND AREA WHERE THE CHROME HAS CIRCUMFERENCE CRACKS MEASURING AN AREA OF APPROX 3.0 INCH X 1.0 INCH.  MANUFACTURE TO EVALUATE. (K)
